# SDR ASAA2017120222748

- Difficulty date: December 2, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 40,655 hours, 12,136 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SINGLE FMC OPERATON SCRATCHPAD MESSAGE ASSOCIATED W/ VTK ON FO SIDE. GROUNDED - YES. RESET POWER TO R FMC BY PULLING & RESETTING R FMCS C/B'S (2EA) SINGLE FMC OPERATION MESSAGES AND F/O VTK FLAG EXTINGUISHED BOTH FMC'S BITE TEST NRML PER B737-800 FIM 34-61 TASK 801 - NO OTHER FAULTS NOTED. ETOPS SIGNIFICANT SYSTEM - LAND VERIFICATION SUCCESSFUL.
